Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hereditary completeness and quasi-reflexivity


Author: T. K. Mukherjee
Journal: Proc. Amer. Math. Soc. 46 (1974), 285-286
MSC: Primary 46B10
MathSciNet review: 0352944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we prove that the countable direct sum of quasi-reflexive Banach spaces is hereditarily complete and hence the separated countable inductive limit of quasi-reflexive Banach spaces is complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0352944-1
PII: S 0002-9939(1974)0352944-1
Keywords: Quasi-reflexive, barreled space, countable-codimensional subspace
Article copyright: © Copyright 1974 American Mathematical Society